Alert archive / Maine / Flash Flood Warnings in 2017

Flash Flood Warning 10, NWS Gray, ME

July 1, 2017Carroll County, New Hampshire; 4 counties in Maine

NWS Gray, ME issued this flash flood warning at Jul 1, 2017, 6:58 PM EDT for Carroll County, New Hampshire; 4 counties in Maine. It was in force for 3 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 6:58 PM EDT (22:58 UTC)
Expired
Jul 1, 2017, 10:00 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME, York County, ME, Carroll County, NH

The radar

The Portland,ME radar (KGYX), 40 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:00 PM EDTFLASH FLOODSweden, MEFLASH FLOODING REPORTED WITH A ROAD WASHOUT. RELAYED BY NWS EMPLOYEE.
Jul 1, 7:10 PM EDTFLASH FLOODSweden, MEROAD WASHOUT NEAR ROUTE 93
Jul 1, 7:10 PM EDTFLASH FLOODWaterford, MEFLASH FLOODING CAUSED A PARTIAL ROAD WASHOUT ON ROUTE 35
Jul 1, 7:30 PM EDTFLASH FLOOD2 Se Norway, MEPARKING LOTS FLOODED AT FLAGSHIP CINEMA IN OXFORD
Jul 1, 7:30 PM EDTFLASH FLOODSouth Waterford, MECAMPERS STRANDED AT KEOKA BEACH CAMPGROUND AS ACCESS ROADS HAVE BEEN FLOODED
Jul 1, 8:02 PM EDTFLASH FLOODSouth Casco, MEWATER RUSHING OVER ROADWAY
Jul 1, 8:15 PM EDTFLASH FLOODBridgton, MEROUTE 93 COMPLETELY WASHED OUT.
Jul 1, 9:00 PM EDTFLASH FLOOD1 Ne Harrison, MENORWAY RD HARRISON CLOSED FLOODED
Jul 1, 9:00 PM EDTFLASH FLOOD3 Sw Waterford, MESWEDEN WATERFORD RD CLOSED... WASHE DOUT.
Jul 1, 9:00 PM EDTFLASH FLOODFryeburg, MERT 113 WATER ACROSS RD... CORRECTED TIME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

969 
WGUS51 KGYX 012258
FFWGYX
MEC001-005-017-031-NHC003-020200-
/O.NEW.KGYX.FF.W.0010.170701T2258Z-170702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
658 PM EDT SAT JUL 1 2017

The National Weather Service in Gray Maine has issued a

* Flash Flood Warning for...
  Northwestern York County in southwestern Maine...
  Southern Oxford County in western Maine...
  Androscoggin County in southwestern Maine...
  Northwestern Cumberland County in southwestern Maine...
  Southeastern Carroll County in northern New Hampshire...

* Until 1000 PM EDT

* At 657 PM EDT, Doppler radar indicated thunderstorms producing 
  very heavy rain across the warned area. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Lewiston, Conway, Bridgton, Fryeburg, Mechanic Falls, Ossipee,
  Naples, Turner, Moultonborough, Gray, Jay, Livermore Falls, Hiram,
  Effingham, Cornish, Canton, Waterford, Raymond, Tamworth and
  Wolfeboro.

This includes Interstate 95 between mile markers 71 and 80.
 
This also includes...
  Sebago Lake, Mount Chocorua, Pleasant Mountain, Burnt Meadow
Mountains, and Long Lake.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4447 7024 4446 7024 4448 7020 4449 7013
      4439 7010 4438 7012 4437 7013 4430 7008
      4421 7008 4420 7006 4419 7006 4418 7002
      4386 7050 4360 7122 4393 7135

$$

Kimble
1 follow-up statement
290 
WGUS71 KGYX 020022
FFSGYX

Flash Flood Statement
National Weather Service Gray ME
822 PM EDT SAT JUL 1 2017

MEC001-005-017-031-NHC003-020200-
/O.CON.KGYX.FF.W.0010.000000T0000Z-170702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
York ME-Oxford ME-Androscoggin ME-Cumberland ME-Carroll NH-
822 PM EDT SAT JUL 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN YORK...SOUTHERN OXFORD...ANDROSCOGGIN...NORTHWESTERN
CUMBERLAND AND SOUTHEASTERN CARROLL COUNTIES...

As of 8:15 PM EDT, there have been multiple reports of flash 
flooding which has caused some roadways to become impassable. 
Although rain has become lighter in intensity, flash flooding will 
continue until all affected areas have been able to drain fully. 
Additional rainfall is possible this evening which could cause 
renewed flash flooding.

Some locations that will experience flooding include...
Lewiston, Conway, Bridgton, Fryeburg, Mechanic Falls, Ossipee,
Naples, Turner, Moultonborough, Gray, Jay, Livermore Falls, Hiram,
Effingham, Cornish, Canton, Waterford, Raymond, Tamworth and
Wolfeboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 4447 7024 4446 7024 4448 7020 4449 7013
      4439 7010 4438 7012 4437 7013 4430 7008
      4421 7008 4420 7006 4419 7006 4418 7002
      4386 7050 4360 7122 4393 7135

$$

Kimble

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:00 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 1, 5:00 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Gray ME
500 PM EDT Sat Jul 1 2017

.SYNOPSIS...
Some strong to severe thunderstorms will continue to be
possible this evening...along with heavy rainfall and localized
flooding. Warm...but drier conditions are expected on Sunday and
Monday before cooler air courtesy of Canadian high pressure
arrives for Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Storms have organized this afternoon with impinging short wave
and jet streak bringing additional forcing for ascent. We have
had several reports of wall clouds/funnels and one confirmed
tornado and/or waterspout causing possibly significant damage
on the west coast of Sebago Lake. Storms continue to be in an
environment conducive to rotation with multiple
fronts/differential heating boundaries and outflows as well as
storm mergers boosting localized low level vorticity profiles.
Damaging winds also likely at times with healthy wind profiles
aloft and warm rain/precipitation loading helping with downward
momentum transfer.

Flash flood watch remains up for much of NH. The Severe
Thunderstorm Watch was recently expanded to include more of
southern NH and portions of western Maine.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
As we move into the evening hours the storms will merge and
become more of a flash flood and less of a wind threat. Some
portions of the coast and the mid coast of Maine will see only
showers and only quite late.

Expect showers to linger through midnight before clearing. Fog
is again possible before the drier air mass can finally begin to
take hold on Sunday. Sunday will see high temperatures climb to
the upper 80s south to upper 70s north as the westerly flow
pushes drier air and clearing skies into the region and prevents
a sea breeze from taking hold. Expect a nice weather day which
will encourage visitors to take to beaches and bays. Increased
rip current risk as well as an increased risk of hypothermia is
expected on Sunday for some beaches with water temperatures
still in the 50s and air temperatures reaching the mid to upper
80s in these areas.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Few changes to the long term portion of the forecast period
with severe weather in the near term.

Previous discussion...
High Impact Weather Potential: Some threat for a thunderstorm
far southern NH on Monday...otherwise next chance for thunder
will arrive late Thursday through Friday.

Pattern: A glance at early morning water vapor imagery reveals a
ridge(+PNA)/trough pattern across western and central North
America...with weak ridging along the US East Coast.  Our recent
active weather has been related to energy ejecting from the trough
to our west...but this will change as we move into early next week
with this trough moving towards our longitude and introducing a
significantly drier airmass into the region.  Over the course of
next week...deterministic and ensemble guidance is in good agreement
that the longwave pattern will amplify...with a developing
longwave trough over the Gulf of Alaska...with subsequent
downstream ridge /and eventual trough/ development. The
developing ridge looks to set up a bit further east than where
it is currently...and be stronger...with the result being a
potentially stronger push of Canadian air by the end of this
forecast period and into next weekend. Ahead of this developing
trough...a brief period of building heights is likely around the
Thursday timeframe.

Pattern Implications: Trough location for Monday-Wednesday
suggests a drier period with seasonable temperatures.
Precipitation chances in this period will be more related to the
cool air aloft and thus will have more of a relationship to
terrain. Beyond this...moisture and precipitation chances will
increase as digging trough approaches from the west. Details
certainly differ between the various guidance solutions at this
range...but there is an increasing signal for precipitation in
the Thursday PM - Friday timeframe. The trend then turns
cooler/drier for next weekend.

The Details....

Monday: Secondary cold front and associated mid level shortwave move
through the region to start the week.  Based on the exact timing of
the front...there is some potential for a shower/storm to squeak
into southern NH before the front shifts south...however the better
chance for a few showers will be in the mountains given some upslope
enhancement and cooling temperatures aloft.  T8s will be falling
through the afternoon...but values in the AM near +14C south suggest
mid /upper?/ 80s will be attainable for southern NH and
southwestern ME with mid 70s to around 80 further north and
west. Clearing skies expected with drier air in place Monday
night allowing temps to fall into the 50s to lower 60s north to
south...right where they should be for this time of year.

Independence Day-Wednesday: High pressure crests over the region
during this period under northwest flow aloft.  PWATs -1 to -2 sigma
will accompany this high with two very nice days in store.  T8s +7-
10C on Tuesday rising a degree or so into Wednesday suggest highs
within a few degrees either side of climatology both days...just a
tad warmer Wednesday with afternoon sea-breezes along the coast.

Thursday-Friday:  High pressure pulls east and the pattern looks to
turn more active as we reach the end of the week.  Substantial
differences in the details arise at this point with the 00Z GFS/GGEM
developing a surface low ahead of digging Great Lakes shortwave as
it phases with cutoff low drifting through the Midwest.  This
surface low moves overhead or to our west with a period of
showers/thunderstorms likely. The 12Z ECMWF /with decent
support from the EC-EPS/ was much more progressive...with
increasing shower chances...but with any phasing occurring to
our east. The new 00Z ECMWF has trended closer to the GFS/GGEM
consensus. PoPs in the high chance category remain prudent
given decent but somewhat conflicting signals. Airmass aloft
will be warmer...and given the fact that rain will not likely
impact BOTH days significantly...could certainly see a warm
day...but confidence isn/t yet high on which. Can/t rule out
some severe potential at this range with impressive dynamics
upstream of the region suggesting good shear parameters.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Short Term... The moist airmass will continue to impact the area
through the next 24 hours. LIFR fog will develop in the hours
before daylight before burning off in the early morning.
Expecting continuing MVFR with areas of IFR in TSRA and heavier
rainfall. As the front clears the area overnight more IFR fog is
likely in the river valley before VFR is finally able to return
for Sunday.

Long Term...
The Monday morning through Thursday period looks predominately
VFR. Some morning fog is possible at HIE/LEB with HIE possibly
seeing an afternoon shower on Monday.

&&

.MARINE...
Short Term... Seas have increased to 4-6 ft over the water and
expect some gusts to 25 kts later tonight as the front crosses
the waters. This will likely be dropped for the bays in the
morning but seas may stay above 5 ft for the outer waters a few
more hours.

There is a moderate risk of rip currents for coastal Cumberland
County on Sunday. In addition paddle risk will exist due to warm
air temperatures in the 80s and water temperatures in the upper
50s/lower 60s for coastal Cumberland as well as Waldo and Knox
Counties.

Long Term... Winds/waves look to remain below small craft
levels through Wednesday. Risk for more widespread small crafts
to end the week if stronger low pressure advertised by the
GFS/GGEM materializes.

&&

.HYDROLOGY...
A flash flood watch remains in effect for the northern portion
of the forecast area. PWAT values are forecast to remain above
the 90th percentile for this date providing plenty of moisture.
The approaching front and jet streak will result in storms
continuing to move parallel to the front. These training storms
will have the potential to drop well over 2-3" of rain. After
the past few days the ground remains quite saturated with Flash
Flood Guidance values generally around 1.5" in 1 hour in the far
north and up to 2.5" in an hour in the south, these values
could easily be exceeded if storms line up and so the Flash
Flood watch will continue. The trend is for the axis of heaviest
rain to align with the more mountainous areas which are also
the flashiest.

From a river point of view any rainfall is less of a concern as
it is unlikely to be widespread enough to cause a significant
rise in mainstem rivers. A few of the quicker responding rivers
such as the Pemi at Woodstock and the Swift at Roxbury will
continue to be watched.

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch until 2 AM EDT Sunday for MEZ007>009-012>014-
     020>022-028.
     Beach Hazards Statement from Sunday morning through Sunday
     evening for MEZ024-027-028.
NH...Flash Flood Watch until 2 AM EDT Sunday for NHZ001>006.
MARINE...Small Craft Advisory until 8 AM EDT Sunday for ANZ150>154.

&&

NEAR TERM...Hanes
SHORT TERM...Hanes
LONG TERM...Arnott
AVIATION...Hanes
MARINE...Hanes
Hazardous weather outlook, Jul 1, 6:43 PM EDT, 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Gray ME
643 PM EDT Sat Jul 1 2017

MEZ018-019-NHZ007>013-015-022245-
Interior York-Interior Cumberland-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
643 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, southwest Maine, New
Hampshire, central New Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007-012-020-NHZ004-006-022245-
Northern Oxford-Southern Oxford-Androscoggin-Northern Carroll-
Southern Carroll-
643 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Maine, western
Maine and northern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ023-NHZ014-022245-
Coastal York-Coastal Rockingham-
643 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Water temperatures at area beaches remain in the mid 50s presenting
a risk for hypothermia for recreational users during the holiday
weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ008-009-013-014-021-022-NHZ001>003-005-022245-
Northern Franklin-Central Somerset-Southern Franklin-
Southern Somerset-Kennebec-Interior Waldo-Northern Coos-
Southern Coos-Northern Grafton-Southern Grafton-
643 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine and northern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will increase in coverage this afternoon
and evening. Some severe thunderstorms will be possible...with
damaging winds and flooding being the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-022245-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
643 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Strong to potentially severe thunderstorms are expected this
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ027-022245-
Knox-
643 PM EDT Sat Jul 1 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this evening.
Some severe thunderstorms will be possible...with damaging winds
being the primary threats. Very heavy rainfall is also possible and
may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ024-022245-
Coastal Cumberland-
643 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a moderate risk of rip currents for coastal Cumberland
County.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ028-022245-
Coastal Waldo-
643 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will increase in coverage this evening.
Some severe thunderstorms will be possible...with damaging winds
being the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ025-026-022245-
Sagadahoc-Lincoln-
643 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this evening.
Some severe thunderstorms will be possible...with isolated tornadoes
and damaging winds being the primary threats. Very heavy rainfall is
also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Water temperatures at area beaches remain in the mid 50s presenting
a risk for hypothermia for recreational users during the holiday
weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 1, 6:06 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
606 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     NAPLES                  43.97N  70.60W
07/01/2017                   CUMBERLAND         ME   AMATEUR RADIO

            TREES DOWN BLOCKINNG 302

&&

EVENT NUMBER GYX1704075

BROWN
Local storm report, Jul 1, 6:07 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
607 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     FLASH FLOOD      3 E HAVERHILL           44.03N  72.00W
07/01/2017                   GRAFTON            NH   TRAINED SPOTTER

            ROADS IMPASSABLE DUE TO FLOODING NEAR PIKE

&&

EVENT NUMBER GYX1704076

KIMBLE
Local storm report, Jul 1, 6:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
623 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      THORNTON                43.89N  71.68W
07/01/2017                   GRAFTON            NH   AMATEUR RADIO

            JOHNSON BROOK IS OUT OF ITS BANKS. ROUTE 175 IS CLOSED
            DUE TO FLOODING.

&&

EVENT NUMBER GYX1704077

KIMBLE
Local storm report, Jul 1, 6:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
633 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      LINCOLN                 44.05N  71.67W
07/01/2017                   GRAFTON            NH   AMATEUR RADIO

            GORDON POND BROOK IS OUT OF ITS BANKS AND FLOODING
            ROUTE 112

&&

EVENT NUMBER GYX1704078

KIMBLE
Local storm report, Jul 1, 6:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
643 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      CAMPTON HOLLOW          43.82N  71.64W
07/01/2017                   GRAFTON            NH   SOCIAL MEDIA

            PERSON TRAPPED IN FLOODED HOME

&&

EVENT NUMBER GYX1704079

KIMBLE
Local storm report, Jul 1, 6:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
654 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FLOOD            1 NNE ORFORDVILLE       43.90N  72.09W
07/01/2017                   GRAFTON            NH   TRAINED SPOTTER

            SEVERAL ROADS WASHED OUT IN ORFORD.

&&

EVENT NUMBER GYX1704080

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:32 AM EDTSpecial Weather StatementGYXMerrimack28 min
Jul 1, 11:01 AM EDTSpecial Weather StatementGYXSullivan29 min
Jul 1, 12:14 PM EDTSpecial Weather StatementGYXGrafton61 min
Jul 1, 1:13 PM EDTSpecial Weather StatementGYXGrafton62 min
Jul 1, 1:34 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton41 min
Jul 1, 1:46 PM EDTTornado WarningGYXCarroll, Grafton26 min
Jul 1, 3:18 PM EDTSevere Thunderstorm WarningGYXGrafton57 min
Jul 1, 3:23 PM EDTTornado WarningGYXGrafton14 min
Jul 1, 3:45 PM EDTBeach Hazards StatementGYXRockingham29 hr
Jul 1, 3:46 PM EDTSpecial Weather StatementGYXCarroll29 min
Jul 1, 3:51 PM EDTSevere Thunderstorm WarningGYXCarroll39 min
Jul 1, 4:02 PM EDTSevere Thunderstorm WarningGYXGrafton58 min
Jul 1, 4:08 PM EDTAreal Flood AdvisoryGYXCoos, Grafton2 hr
Jul 1, 4:13 PM EDTTornado WarningGYXCarroll47 min
Jul 1, 4:19 PM EDTFlash Flood WarningGYXCoos, Grafton116 min
Jul 1, 4:40 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton65 min
Jul 1, 5:01 PM EDTTornado WarningGYXCarroll21 min
Jul 1, 5:04 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan56 min
Jul 1, 5:10 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton2 hr
Jul 1, 5:39 PM EDTFlash Flood WarningGYXBelknap, Grafton, Merrimack, Sullivan2 hr
Jul 1, 5:48 PM EDTSevere Thunderstorm WarningGYXCarroll42 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack55 min
Jul 1, 6:19 PM EDTAreal Flood WarningGYXCoos, Grafton116 min
Jul 1, 6:36 PM EDTRiver Flood WarningGYXGrafton17 hr
Jul 1, 7:16 PM EDTSevere Thunderstorm WarningGYXCheshire, Grafton, Hillsborough, Merrimack, Sullivan59 min
Jul 1, 7:58 PM EDTFlash Flood WarningGYXGrafton, Sullivan2 hr
Jul 1, 2:04 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford41 min
Jul 1, 2:22 PM EDTTornado WarningGYXCumberland23 min
Jul 1, 3:39 PM EDTSmall Craft AdvisoryGYX16 hr
Jul 1, 4:59 PM EDTTornado WarningGYXCumberland, Oxford28 min
Jul 1, 5:26 PM EDTSevere Thunderstorm WarningGYXOxford64 min
Jul 1, 6:12 PM EDTFlash Flood WarningGYXCumberland, Franklin, Oxford2 hr
Jul 1, 6:22 PM EDTTornado WarningGYXAndroscoggin, Cumberland, Oxford27 min
Jul 1, 6:32 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Franklin, Oxford43 min
Jul 1, 7:04 PM EDTSpecial Weather StatementGYXFranklin56 min
Jul 1, 7:12 PM EDTSpecial Weather StatementGYXAndroscoggin33 min
Jul 1, 7:38 PM EDTFlash Flood WarningGYXFranklin, Kennebec, Somerset6 hr
Jul 1, 7:49 PM EDTSpecial Weather StatementGYXCumberland56 min

Nearby

Flash Flood Warnings in Maine, 2017Flash Flood Warnings in New Hampshire, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.